# SDR SWIA201436592

- Difficulty date: February 28, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 43,846 hours, 61,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY MAIN CABIN DOOR DOES NOT ILLUMINATE.  FLT 6442 ADJUSTED LIGHT SOCKET ABOVE MAIN CABIN DOOR.
